Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On the dual boundary conditions of the fourth derivative operators


Author: Peng-Fei Yao
Journal: Quart. Appl. Math. 54 (1996), 445-456
MSC: Primary 47N20; Secondary 34B15, 35G15, 47E05
DOI: https://doi.org/10.1090/qam/1402404
MathSciNet review: MR1402404
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A dual relationship between the boundary condition of the fourth derivative operator

$\displaystyle Au = \frac{{{\partial ^4}u}}{{\partial {x^4}}}$

is established and examined in this paper. Some dual properties determined by the dual boundary conditions are also considered.

References [Enhancements On Off] (What's this?)

  • [1] D. L. Russell, On the positive square root of the fourth derivative operator, Quart. Appl. Math. XLVI, 751-773 (1988)
  • [2] P. F. Yao and D. X. Feng, Structure for nonnegative square roots of unbounded nonnegative selfadjoint operators, to appear, this journal
  • [3] Joachim Weidmann, Linear operators in Hilbert spaces, Springer-Verlag, New York, Heidelberg, Berlin, 1980

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 47N20, 34B15, 35G15, 47E05

Retrieve articles in all journals with MSC: 47N20, 34B15, 35G15, 47E05


Additional Information

DOI: https://doi.org/10.1090/qam/1402404
Article copyright: © Copyright 1996 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website